# SDR AALA20120417027

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR AFT DRAIN SUPPORT CORRODED BETWEEEN STATIONS 1661 AND 1680.  REPLACED RIGHT AFT DRAIN SUPPORT FROM STATIONS 1661 TO 1681 PER AARD 51-00-05-1.
